# SDR CALA2010051200197

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 33,837 hours, 17,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303 LOWER HINGE CUTOUT BOTTOM FASTENER HOLE HAS CRACK INDICATION ON HFEC PROBE INSP REF EA 5330-03736 STEP 20.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER AT STA 303 L1 DOOR HINGE CUTOUT, REPAIR WAS COMPLIED WITH PER ECRA 5330- 04019, ISSUED DIP FOR FURTHER INSPECTION PER PART 2 OF ECRA 5330-04016.  DIP CNTRL NUMBER 05029.  BEFORE THE ACCUMULATION OF 72,482 TOTAL A/C FLT CYC, PERFORM AN INSP PER PART 2 OF  ECRA.  PLANNING TO CONTACT ENGR AFTER THE ACCUMULATION OF 66,000 TOTAL FLT CYC BUT BEFORE 67,000 TOTAL FLT CYC FOR INSP DETAILS.
